# SDR SWAA2025060266658

- Difficulty date: May 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 643EB (#7 CANOE FAIRING CONE) IS DELAMINATED.<[01] RECEIVED NEW PANEL 643EB LOCATED AND DRILLED IAW SRM 51-40-05 AND AIPC 27-51-28-04;;[02] RECEIVED NEW PANEL 643EB LOCATED AND DRILLED IAW SRM 51-40-05 AND AIPC 27-51-28-04; AND DWG 113A9252 REV A;[03] NEW TAILCONE P/N 113A9252-1 BATCH NO. 480317;[04] CORRECTIVE ACTION COMPLETED.
